| Model Number |
55-0526 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/02/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported as prostalac due to infection.Srom and competitors cup construct removed and replaced with a prostalac.Doi: (b)(6) 2020, dor: (b)(6) 2021, affected side: right hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing, sterile processing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.